# SDR CA190719011

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Closeout Panel
- Part number: 78903132
- Condition: Damaged
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EAGLE COPTERS IS CURRENTLY INVESTIGATING A CUSTOMER REPORTED MARKING THAT WAS OBSERVED ON THE MAIN ENGINE TO TRANSMISSION DRIVESHAFT (PN 407-340-310-101). IT APPEARS THE DRIVESHAFT BRIEFLY TOUCHED THE 0789-03-132 LOWER CLOSE OUT, PART OF THE AIRCRAFT ENGINE FIREWALL, THE DAMAGE WAS DISCOVERED ON JULY 16, 2019 WHILE THE OPERATOR WAS PERFORMING A 300HR INSPECTION.  THE OPERATOR HAS INDICATED THAT THE AIRCRAFT HAD RECENTLY BEEN UTILIZED IN PILOT TRAINING EXERCISES. IT IS UNKNOWN IF THE AIRCRAFT WAS OPERATED BEYOND NORMAL OPERATING PARAMETERS/PROCEDURES.   EAGLE HAS ELECTED TO CONTACT ALL CURRENT CUSTOMERS VIA A SERVICE INFORMATION LETTER (SIL 407-19-003) TO NOTIFY THEM TO INCREASE THE OPENING IN THE UPPER AND LOWER CLOSEOUT, WITHIN THE TOLERANCES ALLOWABLE BY THE CURRENT APPROVED INSTRUCTIONS FOR CONTINUED AIRWORTHINESS (ICA), THIS WILL REDUCE THE RISK OF CONTACT BETWEEN THE DRIVESHAFT AND FIREWALL CLOSEOUT. THIS IS ONLY APPLICABLE TO AIRCRAFT WITH THE STC SH14-47 INSTALLED. ++X++ (TC# 20190719011)
